# SDR CA970722003

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor Switch
- Part number: S172
- Condition: Intermittent
- Location: Nr 3 Flap
- Component: Eldec, 189915
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO NR3 LEADING EDGE. TRANSIT LIGHT ON P2 FORWARD PANEL AND NR3 FLAP AMBER LIGHT REMAINED ON AFTER 2 ATTEMPTS AT RE-CYCLING FLAPS. REPLACED RETRACT PROXIMITY SWITCH.
